Skip to main content
Cornell University
more options
Per Pinstrup-Andersen








pdficon  Download FESTSCHRIFT
POSTER

(PDF, 8.5x14 in.)



pdficon  Download
AGENDA
(PDF)


Festschrift to Honor Per Pinstrup-Andersen


nutritionworksView the presentations at
www.nutritionworks.cornell.edu/ppafest

AGENDA

OPEN TO THE CORNELL COMMMUNITY

        Saturday, December 14, 2013

7:30-8:30 a.m. Continental Breakfast

6. GLOBALIZATION, TRADE, AND POVERTY
Session Chair: Arnab K. Basu

8:30 a.m. Who Makes Global Food Policy? Robert Paarlberg
8:50 a.m. Discursive Positioning of Global and Local Food Systems in Media and Social Movements: GM Labeling Campaigns Tina Andersen Huey
9:10 a.m. Ending Hunger Sustainably by 2025: What Will It Take?
Shenggen Fan, Tolulope Olofinbiyi, and Sinafikeh Gemessa
9:30 a.m. Discussion Discussant: Ronald J. Herring (15 minutes) Open Discussion (20 minutes)

7. POLITICAL ECONOMY OF FOOD AND AGRICULTURAL POLICY
Session Chair: Muna B. Ndulo

10:05 a.m. Is Small Farm Led Development Still a Relevant Strategy for Africa and Asia? Peter Hazell
10:25 a.m. The Present Pattern of Growth, Inequality and Poverty in Sub-Saharan Africa Erik Thorbecke
10:45 a.m. Social Mobilization and Food Security: The Contribution of Organized Civil Society to Hunger Reduction Policies in Latin America Wendy Wolford and Marygold Walsh-Dilley
11:05 a.m. Discussion Discussant: Nicolas van de Walle (15 minutes) Open Discussion (20 minutes)

8. POLITICAL ECONOMY OF FOOD AND AGRICULTURAL POLICY
Session Chair: David E. Sahn

12:50 p.m. A Comment on the Need to Develop Institutional Capacity for Improved Performance in Agricultural Research Systems Ruben G. Echeverría
1:10 p.m. Independence or Influence: Tradeoffs in Development Policy Research Roger Slade and Mitch Renkow
1:30 p.m. Discussion Discussant: Philip G. Pardey (10 minutes) Open Discussion (20 minutes)

9. CLOSING SESSION
Per Pinstrup-Andersen

⇐⇐  FRIDAY, DECEMBER 13